# SDR 97ZZZM882

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING INBOARD TRAILING EDGE FLAP INBOARD TRACK HAS SURFACE CORROSION AND PITTING.  CLEANED OFF AND RE-EVALUATED.  RT WING INBOARD FLAP, INBOARD TRACK IS WITHIN LIMITS IAW B737 GMM 57-53-18.  NO FURTHER ACTION IS REQUIRED IAW RES NR 04473.
